# SDR JJBA20240117023

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON MAIN DOOR AFT LOWER CORNER AREA LOCATION: 18 INCH FROM LOWER EDGE AND 4 INCH FROM AFT EDGE. MAIN DOOR SKIN REPAIRED WITH A DOUBLER
